L 2-metrics, projective flatness and families of polarized abelian varieties

Wing Keung To, Lin Weng

Research output: Contribution to journalArticle

Abstract

We compute the curvature of the L 2-metric on the direct image of a family of Hermitian holomorphic vector bundles over a family of compact Kähler manifolds. As an application, we show that the L 2-metric on the direct image of a family of ample line bundles over a family of abelian varieties and equipped with a family of canonical Hermitian metrics is always projectively flat. When the parameter space is a compact Kähler manifold, this leads to the poly-stability of the direct image with respect to any Kähler form on the parameter space.

Original languageEnglish
Pages (from-to)2685-2707
Number of pages23
JournalTransactions of the American Mathematical Society
Volume356
Issue number7
DOIs
Publication statusPublished - Jul 1 2004

Fingerprint

Abelian Variety
Flatness
Metric
Compact Manifold
Parameter Space
Line Bundle
Vector Bundle
Curvature
Family

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

L 2-metrics, projective flatness and families of polarized abelian varieties. / To, Wing Keung; Weng, Lin.

In: Transactions of the American Mathematical Society, Vol. 356, No. 7, 01.07.2004, p. 2685-2707.

Research output: Contribution to journalArticle

@article{5645df2b46994117a319e7efb815c8ee,
title = "L 2-metrics, projective flatness and families of polarized abelian varieties",
abstract = "We compute the curvature of the L 2-metric on the direct image of a family of Hermitian holomorphic vector bundles over a family of compact K{\"a}hler manifolds. As an application, we show that the L 2-metric on the direct image of a family of ample line bundles over a family of abelian varieties and equipped with a family of canonical Hermitian metrics is always projectively flat. When the parameter space is a compact K{\"a}hler manifold, this leads to the poly-stability of the direct image with respect to any K{\"a}hler form on the parameter space.",
author = "To, {Wing Keung} and Lin Weng",
year = "2004",
month = "7",
day = "1",
doi = "10.1090/S0002-9947-03-03488-3",
language = "English",
volume = "356",
pages = "2685--2707",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "7",

}

TY - JOUR

T1 - L 2-metrics, projective flatness and families of polarized abelian varieties

AU - To, Wing Keung

AU - Weng, Lin

PY - 2004/7/1

Y1 - 2004/7/1

N2 - We compute the curvature of the L 2-metric on the direct image of a family of Hermitian holomorphic vector bundles over a family of compact Kähler manifolds. As an application, we show that the L 2-metric on the direct image of a family of ample line bundles over a family of abelian varieties and equipped with a family of canonical Hermitian metrics is always projectively flat. When the parameter space is a compact Kähler manifold, this leads to the poly-stability of the direct image with respect to any Kähler form on the parameter space.

AB - We compute the curvature of the L 2-metric on the direct image of a family of Hermitian holomorphic vector bundles over a family of compact Kähler manifolds. As an application, we show that the L 2-metric on the direct image of a family of ample line bundles over a family of abelian varieties and equipped with a family of canonical Hermitian metrics is always projectively flat. When the parameter space is a compact Kähler manifold, this leads to the poly-stability of the direct image with respect to any Kähler form on the parameter space.

UR - http://www.scopus.com/inward/record.url?scp=2942638029&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2942638029&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-03-03488-3

DO - 10.1090/S0002-9947-03-03488-3

M3 - Article

AN - SCOPUS:2942638029

VL - 356

SP - 2685

EP - 2707

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 7

ER -